# SDR 2007UALA00182

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,714 hours, 6,422 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS FLICKER BETWEEN ROWS 10 AND 17 LEFT AISLE. CHECKED WITH CREW.  THEY REPORTED LIGHTS FLICKERED ONLY ONCE.  TURNED LIGHTS ON AND THEN ALSO CHECKED LIGHTS IN ARMED POSITION  AND COULD NOT DUPLICATE ITEM.  SUSPECT FAULTY CONNECTION.
